# SDR SCNA20251103422

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40727
- Aircraft time: 39,235 hours, 25,002 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN DOOR SLIDE NEEDS REPACKING. THE SLIDE PACK CHECKED IAW AMM 25-66-01-200-802.  NO FAULTS NOTED, OK FOR SVC.
